# SDR CALA2024092302460

- Difficulty date: September 16, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 89,591 hours, 21,398 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143N33206
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 174011-0200-0084.PER CUSTOMER REQUEST. FORWARD OF THEL2 DOOR,FORWARD REPAIR DOUBLER, THE UPPER FORWARD CORNER APPEARS TO BE DENTED. MEASURED DENT (A)=7.5"  (Y)DEPTH .160" A/Y=46 DENT FOUND TO BE O REPAIR PERFORM INSP PER PART 2 OF LATEST REVISION OF EC/RA 5330- UT OF LIMITS IAW B757-200 SRM 53-00-01-1A-1. REPAIRED DAMAGED DO 07337 ON OR BEFORE. TOOL TAG 16821 50000 TOTAL AIRCRAFT FLIGHT C UBLER IAW AMES DOC 47634REA01 AND UNITED EC/RA 5330-07337. C. ME YCLES OHM READER TAG NO 147748. SEE NON-ROUTINE 174011-0200-0084 ASURED MILLI OHMS TO BE 0.04 WITHIN LIMITS SWPM 20-20-00 CAT B FOR DETAILS
